Alert archive / Illinois / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 66, NWS St. Louis, MO

May 26, 2018Jersey County, Madison County, Illinois; Saint Charles County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 26, 2018, 11:59 PM CDT for Jersey County, Madison County, Illinois; Saint Charles County, Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2018, 11:59 PM CDT (04:59 UTC)
Expired
May 27, 2018, 12:45 AM CDT
In force
46 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Jersey County, IL, Madison County, IL, Saint Charles County, MO

The radar

The St Louis radar (KLSX), 51 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 12:02 AM CDTHAIL 13 Nw Godfrey, ILVIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
409 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
2088 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

641 
WUUS53 KLSX 270459
SVRLSX
ILC083-119-MOC183-270545-
/O.NEW.KLSX.SV.W.0066.180527T0459Z-180527T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1159 PM CDT SAT MAY 26 2018

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Madison County in southwestern Illinois...
  Southeastern Jersey County in southwestern Illinois...
  Northeastern St. Charles County in east central Missouri...

* Until 1245 AM CDT.

* At 1159 PM CDT, a severe thunderstorm was located over Godfrey,
  moving southeast at 10 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Alton, Godfrey, Wood River, Bethalto, East Alton, Roxana, Hartford,
  Elsah, West Alton and Rosewood Heights.

This also includes  Confluence State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

&&

LAT...LON 3882 9013 3883 9016 3882 9019 3883 9021
      3897 9037 3906 9021 3901 9014 3900 9014
      3900 9012 3890 8999
TIME...MOT...LOC 0459Z 320DEG 11KT 3899 9023 

HAIL...1.00IN
WIND...<50MPH
 
$$

KD
3 follow-up statements
413 
WWUS53 KLSX 270510
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1210 AM CDT SUN MAY 27 2018

ILC083-119-MOC183-270545-
/O.CON.KLSX.SV.W.0066.000000T0000Z-180527T0545Z/
Madison IL-Jersey IL-St. Charles MO-
1210 AM CDT SUN MAY 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN MADISON...SOUTHEASTERN JERSEY COUNTIES IN
SOUTHWESTERN ILLINOIS AND NORTHEASTERN ST. CHARLES COUNTIES IN EAST
CENTRAL MISSOURI...

At 1209 AM CDT, a severe thunderstorm was located near Godfrey,
moving southeast at 10 mph.

HAZARD...Quarter size hail.

SOURCE...Public reported quarter size hail northwest of Godfrey, IL.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Alton, Godfrey, Wood River, Bethalto, East Alton, Roxana, Hartford,
Elsah, West Alton and Rosewood Heights.

This also includes  Confluence State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3882 9013 3883 9016 3882 9019 3883 9021
      3897 9037 3900 9021 3900 9012 3890 8999
TIME...MOT...LOC 0509Z 329DEG 11KT 3895 9024 

HAIL...1.00IN
WIND...<50MPH
 
$$

KD
494 
WWUS53 KLSX 270518
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1218 AM CDT SUN MAY 27 2018

ILC083-270527-
/O.CAN.KLSX.SV.W.0066.000000T0000Z-180527T0545Z/
Jersey IL-
1218 AM CDT SUN MAY 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JERSEY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3882 9013 3883 9014 3883 9016 3882 9019
      3883 9021 3890 9029 3893 9028 3898 9028
      3900 9021 3900 9012 3890 8999
TIME...MOT...LOC 0517Z 320DEG 11KT 3893 9022 

$$

ILC119-MOC183-270545-
/O.CON.KLSX.SV.W.0066.000000T0000Z-180527T0545Z/
Madison IL-St. Charles MO-
1218 AM CDT SUN MAY 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS AND
NORTHEASTERN ST. CHARLES COUNTIES IN EAST CENTRAL MISSOURI...

At 1217 AM CDT, a severe thunderstorm was located near Godfrey,
moving southeast at 15 mph.

HAZARD...Quarter size hail.

SOURCE...Public reported quarter sized hail northwest of Godfrey. IL.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Alton, Godfrey, Wood River, Bethalto, East Alton, Roxana, Hartford,
West Alton and Rosewood Heights.

This also includes  Confluence State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3882 9013 3883 9014 3883 9016 3882 9019
      3883 9021 3890 9029 3893 9028 3898 9028
      3900 9021 3900 9012 3890 8999
TIME...MOT...LOC 0517Z 320DEG 11KT 3893 9022 

HAIL...1.00IN
WIND...<50MPH
 
$$

KD
882 
WWUS53 KLSX 270540
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1240 AM CDT SUN MAY 27 2018

ILC119-MOC183-270549-
/O.EXP.KLSX.SV.W.0066.000000T0000Z-180527T0545Z/
Madison IL-St. Charles MO-
1240 AM CDT SUN MAY 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS AND NORTHEASTERN ST. CHARLES COUNTIES IN EAST
CENTRAL MISSOURI WILL EXPIRE AT 1245 AM CDT...
                
The storm which prompted the warning has weakened just below severe 
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

LAT...LON 3882 9013 3883 9014 3883 9016 3882 9019
      3883 9021 3890 9029 3893 9028 3898 9028
      3900 9021 3900 9012 3890 8999
TIME...MOT...LOC 0539Z 320DEG 11KT 3888 9017 

$$

KD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 11:44 PM CDT, 15 minutes earlier.

Area forecast discussion, May 26, 11:44 PM CDT, 15 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1144 PM CDT Sat May 26 2018

.SHORT TERM...  (Through Late Sunday Afternoon)
Issued at 309 PM CDT Sat May 26 2018

The main focus will be the holiday weekend heat and nailing down any
isolated to scattered thunderstorms this evening into tonight.

Much of the region remains dry and sunny with a large extent of diurnal
cu south and east of St. Louis. Few/sct mid and high clouds are
remnant of earlier convection, which has since dissipated. This
has allowed temperatures to climb into the upper 80s and lower 90s
by 3 p.m. with dewpoints in the upper 60s to near 70. Sufficient
low level moisture and instability will be enough for an isolated
storm.

The best chance for storms will come along a weak boundary, which is
currently positioned near the MO/IA border. It will slowly sink
south and be aided by a weak surface trough. Out ahead of this,
CAPE will climb to around or just over 3000 J/kg. The limiting
factor will once again be the weak shear component. Expect a
scattered line of storms to develop over northern Missouri and
western Illinois, progressing south this evening. Given ample
instability, we will have a few hour window for storms to produce
locally heavy rain, frequent lightning and hail. Looking for most
of this to remain north of I-70 to the tri-states region. Not
expecting an organized severe threat, but cannot rule out an
isolated strong storm during daylight hours. Beyond sunset,
little support exists for any ongoing convection with precip
lingering through late evening.

Much of Sunday will remain dry. The boundary stalls just south of
the area with slight chances for afternoon storms over far southeast
Missouri and southern Illinois. High pressure builds in and should
be the insurance in a rain-free, hot afternoon. Record high
temperatures will likely be challenged with temperatures well into
the 90s.

Maples

.LONG TERM...  (Sunday Night through Next Saturday)
Issued at 309 PM CDT Sat May 26 2018

High pressure is expected to keep conditions hot and dry through
Memorial Day. It is likely to be the second consecutive day coming
close to record temperatures.

The next bit of excitement comes in the midweek period, when
Alberto pushes northward out of the Gulf of Mexico. Medium to long
range guidance is in better agreement with the surface low
tracking into western Tennessee by late Tuesday. Well ahead of the
system, high clouds could help tame Tuesday's temperatures with
highs in the mid to upper 80s. Northern sections of the forecast
area will have the best shot and reaching 90 with clouds far
enough south not to inhibit daytime heating.

High pressure over the Midwest eventually gives way to the system,
while the more dominant high over the Atlantic builds slightly
westward. If this holds, it should eject the system almost due
north into the Great Lakes Region. Showers and thunderstorms
would develop around the western periphery of the system, putting
those along and east of the Mississippi in decent position for
thunderstorm potential late Tuesday through Wednesday.

Beyond Wednesday there is no real dominant feature over the
Midwest. Upper flow goes somewhat zonal with a couple of
disturbances providing additional chances for shower and
thunderstorm activity into Thursday. Ridging builds back in from
the southwest with drier and warmer conditions returning for
Friday and Saturday.

Maples

&&

.AVIATION...  (For the 06z TAFs through 06z Sunday Night)
Issued at 1110 PM CDT Sat May 26 2018

Isolated convection continues to develop just north-northeast of
STL along a weak surface boundary. This convection will shift
slowly southward overnight and may impact STL and CPS late
tonight. Otherwise VFR conditions outside of the storms with light
winds. Few-scattered diurnal cumulus clouds will develop again in
COU and the St Louis metro area late Sunday morning and
afternoon, but most of the convection will likely be south of the
taf sites Sunday afternoon/evening.

SPECIFICS FOR KSTL: Isolated convection continues to develop just
north-northeast of STL along a weak surface boundary. This
convection will shift slowly southward overnight and may impact
STL late tonight. Otherwise VFR conditions outside of the storms
with light winds. Few-scattered diurnal cumulus clouds will
develop again late Sunday morning and afternoon, but most of the
convection will likely be south of STL Sunday afternoon/evening.

GKS

&&

.CLIMATE...
Issued at 326 PM CDT Fri May 25 2018

Memorial Day Weekend Temperature Records

                 Records Highs    Record High Mins

Saturday 5/26
    St. Louis      98 (1953)         75 (2012)
    Columbia       93 (1953)         71 (1953)
    Quincy         95 (1911)         74 (1914)

Sunday   5/27
    St. Louis      93 (2012)         76 (2012)
    Columbia       92 (2012)         70 (2006)
    Quincy         94 (1911)         73 (1914)

Monday   5/28
    St. Louis      94 (2012)         76 (2012)
    Columbia       91 (2012)         72 (2012)
    Quincy         94 (1914)         72 (2012)

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 26, 9:50 PM CDT, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
950 PM CDT Sat May 26 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271115-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
950 PM CDT Sat May 26 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

There is a slight chance of thunderstorms this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a chance of thunderstorms each day from Sunday through
Friday of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

GKS

In the hours before

Special weather statement, May 26, 7:48 PM CDT, 4 hours 11 minutes before
Special Weather Statement
National Weather Service St Louis MO
748 PM CDT SAT MAY 26 2018

MOZ026-027-034-035-270115-
Marion MO-Monroe MO-Ralls MO-Shelby MO-
748 PM CDT SAT MAY 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RALLS...WESTERN
MARION...SOUTHEASTERN SHELBY AND NORTHEASTERN MONROE COUNTIES UNTIL
815 PM CDT...

At 748 PM CDT, Doppler radar was tracking a strong thunderstorm over
Philadelphia, moving south at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Monroe City, Warren, Rensselaer, Emden, Philadelphia, Hunnewell and
Indian Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in St Louis.

&&

LAT...LON 3987 9184 3989 9156 3957 9153 3959 9195
TIME...MOT...LOC 0048Z 012DEG 11KT 3983 9169

Gosselin
Local storm report, May 26, 7:53 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 PM CDT SAT MAY 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HAIL             PHILADELPHIA            39.84N 91.74W
05/26/2018  E1.00 INCH       MARION             MO   TRAINED SPOTTER

&&

TILLY
Local storm report, May 26, 9:05 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT SAT MAY 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HAIL             PHILADELPHIA            39.84N 91.74W
05/26/2018  E1.00 INCH       MARION             MO   TRAINED SPOTTER

0714 PM     HAIL             MAYWOOD                 39.96N 91.60W
05/26/2018  E1.00 INCH       LEWIS              MO   EMERGENCY MNGR

0705 PM     HAIL             BARRY                   39.70N 91.04W
05/26/2018  E0.25 INCH       PIKE               IL   TRAINED SPOTTER

0659 PM     HAIL             LA GRANGE               40.04N 91.50W
05/26/2018  E0.50 INCH       LEWIS              MO   TRAINED SPOTTER

0656 PM     HAIL             LA GRANGE               40.04N 91.50W
05/26/2018  E1.75 INCH       LEWIS              MO   EMERGENCY MNGR

            TIME ESTIMATED BY RADAR.

0542 PM     HAIL             1 WSW CAMP POINT        40.03N 91.08W
05/26/2018  E0.75 INCH       ADAMS              IL   TRAINED SPOTTER

0532 PM     TSTM WND GST     1 SW CLAYTON            40.02N 90.97W
05/26/2018  E30 MPH          ADAMS              IL   TRAINED SPOTTER

0520 PM     TSTM WND GST     3 N CLAYTON             40.07N 90.95W
05/26/2018  E45 MPH          ADAMS              IL   TRAINED SPOTTER

            NO DAMAGE.

&&
Local storm report, May 26, 9:31 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 PM CDT SAT MAY 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             5 N MONTICELLO          40.19N 91.70W
05/26/2018  E1.00 INCH       LEWIS              MO   TRAINED SPOTTER

&&

TILLY
Special weather statement, May 26, 11:16 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service St Louis MO
1116 PM CDT SAT MAY 26 2018

ILZ058-059-099-100-270500-
Madison IL-Macoupin IL-Greene IL-Jersey IL-
1116 PM CDT SAT MAY 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREENE...
NORTHWESTERN MADISON...SOUTHWESTERN MACOUPIN AND EASTERN JERSEY
COUNTIES IN SOUTHWESTERN ILLINOIS UNTIL MIDNIGHT CDT...

At 1116 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jerseyville, moving southeast at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Godfrey, Jerseyville, Brighton, Shipman, Old Kane, Kemper, Piasa,
Kane, Medora, Fidelity, Delhi, McClusky and Miles Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3918 9049 3925 9020 3906 8996 3892 9024
TIME...MOT...LOC 0416Z 311DEG 9KT 3910 9028

KD
Local storm report, May 26, 11:30 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1130 PM CDT SAT MAY 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             JERSEYVILLE             39.12N 90.33W
05/26/2018  E0.25 INCH       JERSEY             IL   PUBLIC

            PEA TO MARBLE SIZE HAIL IN JERSEYVILLE.

&&

KJD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:35 PM CDTSpecial Weather StatementLSXPike25 min
May 26, 11:16 PM CDTSpecial Weather StatementLSXJersey44 min
May 27, 12:41 AM CDTSpecial Weather StatementLSXMadison49 min
May 27, 1:23 AM CDTAreal Flood AdvisoryLSXMadison94 min
May 27, 1:58 AM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair34 min
May 27, 2:40 PM CDTSpecial Weather StatementLSXMontgomery35 min
May 27, 3:06 PM CDTSpecial Weather StatementLSXMontgomery24 min
May 27, 3:33 PM CDTSpecial Weather StatementLSXMacoupin42 min
May 27, 3:35 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery40 min
May 27, 3:39 PM CDTSpecial Weather StatementLSXPike51 min
May 27, 4:03 PM CDTSevere Thunderstorm WarningLSXAdams, Pike29 min
May 27, 4:27 PM CDTAreal Flood AdvisoryLSXAdams3 hr
May 27, 5:46 PM CDTSevere Thunderstorm WarningLSXMadison59 min
May 27, 5:57 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair48 min
May 27, 6:11 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair40 min
May 27, 6:26 PM CDTAreal Flood AdvisoryLSXMadison, Saint Clair3 hr
May 27, 6:36 PM CDTSevere Thunderstorm WarningLSXClinton, Saint Clair, Washington69 min
May 26, 7:18 PM CDTSpecial Weather StatementLSXMarion27 min
May 26, 7:48 PM CDTSpecial Weather StatementLSXMarion27 min
May 27, 1:45 AM CDTSpecial Weather StatementLSXCity of Saint Louis45 min
May 27, 3:21 PM CDTSpecial Weather StatementLSXCity of Saint Louis24 min
May 27, 3:28 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis32 min
May 27, 3:54 PM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis3 hr
May 27, 4:53 PM CDTSpecial Weather StatementLSXIron37 min
May 27, 5:01 PM CDTSpecial Weather StatementLSXPike44 min
May 27, 5:14 PM CDTSpecial Weather StatementLSXMontgomery, Warren46 min
May 27, 5:22 PM CDTSevere Thunderstorm WarningLSXMontgomery, Warren53 min
May 27, 5:38 PM CDTSpecial Weather StatementLSXLewis52 min
May 27, 5:45 PM CDTSpecial Weather StatementLSXRalls45 min
May 27, 5:46 PM CDTSevere Thunderstorm WarningLSXKnox29 min
May 27, 5:50 PM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Ralls25 min
May 27, 6:12 PM CDTSpecial Weather StatementLSXKnox33 min
May 27, 6:15 PM CDTSpecial Weather StatementLSXMonroe45 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2018Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.